Affine buildings and tropical convexity

Joswig, Michael and Sturmfels, Bernd and Yu, Josephine (2007) Affine buildings and tropical convexity. Albanian J. Math., 1 (4). pp. 187-211. ISSN 1930-1235

[img]
Preview
Text
016.pdf

Download (337kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:25
Last Modified: 06 Dec 2017 14:25
URI: http://kerkoje.com/id/eprint/143

Actions (login required)

View Item View Item